# SDR UPS06847641

- Difficulty date: July 13, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SAA3702969
- Condition: Corroded
- Location: Fs 35 L36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,3 AIR CONDITIONING COMPT, L36 IS CORRODED AND CRACKED AT STA.35.  REMOVED, FABRICATED AND INSTALLED LONGERON AT FS 35 L36.
